PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 139-148
Tytuł artykułu

On semi-typically real functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Suppose that A is the family of all functions that are analytic in the unit disk Δ and normalized by the condition [...] For a given A ⊂ A let us consider the following classes (subclasses of A): [...] and [...] where [...] and S consists of all univalent members of A.In this paper we investigate the case A = τ, where τ denotes the class of all semi-typically real functions, i.e. [...] We study relations between these classes. Furthermore, we find for them sets of variability of initial coeffcients, the sets of local univalence and the sets of typical reality.
Rocznik
Tom
63
Numer
1
Strony
139-148
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
  • Department of Applied Mathematics, Lublin University of Technology, ul. Nadbystrzycka 38D, 20-618 Lublin, Poland
  • Department of Applied Mathematics, Lublin University of Technology, ul. Nadbystrzycka 38D, 20-618 Lublin, Poland
Bibliografia
  • Duren, P. L., Univalent Functions, Springer-Verlag, New York, 1983.
  • Goluzin, G. M., On typically real functions, Mat. Sb. 27(69) (1950), 201-218 (Russian).
  • Goodman, A. W., Univalent Functions, Mariner Publ. Co., Tampa, 1983.
  • Koczan, L., On classes generated by bounded functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 52, no. 2 (1998), 95-101.
  • Koczan, L., Szapiel, W., Extremal problems in some classes of measures. IV. Typically real functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 43 (1989), 55-68 (1991).
  • Koczan, L., Zaprawa, P., Koebe domains for the classes of functions with ranges included in given sets, J. Appl. Anal. 14, no. 1 (2008), 43-52.
  • Koczan, L., Zaprawa, P., On typically real functions with n-fold symmetry, Ann. Univ. Mariae Curie-Skłodowska Sect. A 52, no. 2 (1998), 103-112.
  • Zaprawa, P., On typically real bounded functions with n-fold symmetry, Folia Scientiarum Universitatis Technicae Resoviensis, Mathematics 21, no. 162 (1997), 151-160.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0013-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.